Estimates for translation invariant operators in$L$^{p}spaces

Lars Hörmander Stockholm

TBD mathscidoc:1701.331199

Acta Mathematica, 104, (1), 93-140, 1960.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:55 uploaded by actaadmin ] [ 283 downloads ] [ 0 comments ]
@inproceedings{lars1960estimates,
  title={Estimates for translation invariant operators in$L$^{p}spaces},
  author={Lars Hörmander},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203155029250908},
  booktitle={Acta Mathematica},
  volume={104},
  number={1},
  pages={93-140},
  year={1960},
}
Lars Hörmander. Estimates for translation invariant operators in$L$^{p}spaces. 1960. Vol. 104. In Acta Mathematica. pp.93-140. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203155029250908.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved